C. Anné and B. Colbois, Hodge-Laplace Operator on Compact Manifolds from Which a Finite Number of Balls Is Omitted, Journal of Functional Analysis, vol.115, issue.1, pp.190-211, 1993.
DOI : 10.1006/jfan.1993.1087

C. Anné and B. Colbois, Spectre du Laplacien agissant sur les p-formes diff???rentielles et ???crasement d'anses, Mathematische Annalen, vol.279, issue.3 & 4, pp.545-573, 1995.
DOI : 10.1007/BF01461004

C. Anné, A note on the generalized dumbbell problem, Proceedings of the American Mathematical Society, vol.123, issue.8, pp.2595-2599, 1995.
DOI : 10.1090/S0002-9939-1995-1257096-5

P. Bérard, Spectral Geometry : Direct and Inverse Problems, Lecture Notes in Mathematics, vol.1207, p.1207, 1986.
DOI : 10.1007/BFb0076330

P. Buser, On Cheeger's inequality ? 1 ? h 2 /4, Proc. Symposia in Pure Mathematics, pp.29-77, 1980.

P. Buser, A note on the isoperimetric constant, Annales scientifiques de l'??cole normale sup??rieure, vol.15, issue.2, pp.213-230, 1982.
DOI : 10.24033/asens.1426

J. Cheeger, K. Fukaya, and M. Gromov, Nilpotent structures and invariant metrics on collapsed manifolds, Journal of the American Mathematical Society, vol.5, issue.2, pp.327-372, 1992.
DOI : 10.1090/S0894-0347-1992-1126118-X

B. Colbois and G. Courtois, A note on the first non zero eigenvalue of the laplacian acting on p-forms, Manusc, Math, pp.68-143, 1990.

B. Colbois and G. Courtois, Petites valeurs propres et classe d'Euler des S 1 fibrés , Ann, pp.33-611, 2000.
DOI : 10.1016/s0012-9593(00)01048-x

B. Colbois and A. Soufi, Extremal Eigenvalues of the Laplacian in a Conformal Class of Metrics : The " Conformal Spectrum, Annals of Global Analysis and Geometry, vol.24, issue.4, pp.337-349, 2003.
DOI : 10.1023/A:1026257431539

URL : https://hal.archives-ouvertes.fr/hal-00002872

B. Colbois and A. Soufi, Eigenvalues of the Laplacian acting on p-forms and metric conformal deformations, Proc. Amer, pp.715-721, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00002836

B. Colbois and A. Matei, On the optimality of J. Cheeger and P. Buser inequalities, Differential Geometry and its Applications, vol.19, issue.3, pp.281-293, 2003.
DOI : 10.1016/S0926-2245(03)00035-4

B. Colbois, Spectre conforme et métriques extrémales, Séminaire de théorie spectrale et géométrie, 2003.

S. Chanillo and F. Trèves, On the lowest eigenvalue of the Hodge Laplacian, Journal of Differential Geometry, vol.45, issue.2, pp.273-287, 1997.
DOI : 10.4310/jdg/1214459798

J. Dodziuk, Eigenvalues of the Laplacian on forms, Proc. Am, pp.438-443, 1982.
DOI : 10.1090/S0002-9939-1982-0656119-2

R. Forman, Spectral sequences and adiabatic limits, Communications in Mathematical Physics, vol.100, issue.1, pp.57-116, 1995.
DOI : 10.1007/BF02099584

K. Fukaya and K. Fukaya, Collapsing Riemannian Manifolds to ones of lower dimension Collapsing of Riemannian manifolds and eigenvalues of Laplace operator, J. Diff. Geom. Invent. Math, vol.25, issue.87 3, pp.139-156, 1987.

P. Gilkey, J. Leahy, and J. H. Park, Spectral Goemetry, Riemannian Submersions, and the Gromov-Lawson Conjecture, Studies in Advances Mathematics, Chapmann and Hall, 1999.

C. Gordon, Survey on isospectral manifolds in Handbook of Differential Geometry, pp.747-778, 2000.

G. Gentile and V. Pagliara, Riemannian metrics with large first eigenvalue on forms of degre p, Proc. Am, pp.3855-3858, 1995.

P. Guerini, Prescription du spectre du laplacien de Hodge-De Rham, Ann. Sci. Ecole Norm. Sup, vol.4, issue.37 2, pp.270-303, 2004.

P. Jammes, Sur le spectre des fibr???s en tore qui s'effondrent, manuscripta mathematica, vol.110, issue.1, pp.13-31, 2003.
DOI : 10.1007/s00229-002-0291-y

P. Jammes, Petites valeurs propres des fibrés principaux en tores, preprint math, p.404536

P. Jammes, Effondrement, spectre et propriétés diophantiennes des flots riemanniens , preprint math, p.505417

P. Jammes, Effondrements et petites valeurs propres des formes différentielles, preprint

J. Lott, Collapsing and the differential form Laplacian: The case of a smooth limit space, Duke Mathematical Journal, vol.114, issue.2, pp.267-306, 2002.
DOI : 10.1215/S0012-7094-02-11424-0

J. Lott, Collapsing and the differential form Laplacian : the case of a singular limit space, preprint

J. Lott, Remark about the spectrum of the p-form Laplacian under a collapse with curvature bounded below, Proc. Amer, pp.911-918, 2004.

P. Li and S. Yau, Estimates of eigenvalues of a compact Riemannian manifold, Proc. Symposia in Pure Mathematics, pp.205-239, 1980.
DOI : 10.1090/pspum/036/573435

T. Ma-]-mantuano, Discretization of Compact Riemannian Manifolds Applied to the Spectrum of Laplacian, Annals of Global Analysis and Geometry, vol.54, issue.1, pp.33-46, 2005.
DOI : 10.1007/s10455-005-5215-0

J. Mg-]-mac-gowan, The p-spectrum of the laplacian on compact hyperbolic three manifolds, Math. Ann, vol.279, pp.725-745, 1993.

S. Rosenberg, The Laplacian on a Riemannian Manifold, 1997.

S. T. Yau, Problem section Seminar in differential geometry, Ann. Math. Stud, vol.102, pp.669-706, 1982.